hi,i was put on Cymbalta today,after trying a lot of different antidepressants, Lexapro, pristiq ,Effexor, Paxil they all made me feel awful.please someone tell me if they feel these weird things like when u turn your eyes you feel dizzy,zombie like... foggy headed ect.
Unfortunately, we all react different to medication. I have tried Cymbalta
and Effexor and they didn't make feel like you describe. I am presently
on Lexapro and feeling better. You might want to ask your doctor if
he/she started you on a high dose or take it at a different time of day.
Hope you get a satisfying answer. I know how frustrating it gets looking
for something to help.
I had that kind of reaction to Cymbalta when I started taking it. It went away after a few days and then came back when doctor moved me to 60mg.
The same thing happened when I tapered off it only worse lol.
It is a very strong SNRI drug so you will have side effects when starting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 4 answers
Posted 19 Jul 2013 • 2 answers
Posted 27 Jan 2014 • 1 answer
Posted 21 Mar 2014 • 3 answers
Posted 1 Oct 2015 • 2 answers